ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

July 2010 , Volume 4 , Issue 3

Select all articles

Export/Reference:

Linear cocycles over hyperbolic systems and criteria of conformality
Boris Kalinin and Victoria Sadovskaya
2010, 4(3): 419-441 doi: 10.3934/jmd.2010.4.419 +[Abstract](1175) +[PDF](259.1KB)
The action of finite-state tree automorphisms on Bernoulli measures
Rostyslav Kravchenko
2010, 4(3): 443-451 doi: 10.3934/jmd.2010.4.443 +[Abstract](842) +[PDF](119.0KB)
The action of the affine diffeomorphisms on the relative homology group of certain exceptionally symmetric origamis
Carlos Matheus and Jean-Christophe Yoccoz
2010, 4(3): 453-486 doi: 10.3934/jmd.2010.4.453 +[Abstract](1003) +[PDF](655.0KB)
Measure and cocycle rigidity for certain nonuniformly hyperbolic actions of higher-rank abelian groups
Anatole Katok and Federico Rodriguez Hertz
2010, 4(3): 487-515 doi: 10.3934/jmd.2010.4.487 +[Abstract](895) +[PDF](331.2KB)
Nonexpanding attractors: Conjugacy to algebraic models and classification in 3-manifolds
Aaron W. Brown
2010, 4(3): 517-548 doi: 10.3934/jmd.2010.4.517 +[Abstract](791) +[PDF](357.1KB)
Zygmund strong foliations in higher dimension
Yong Fang, Patrick Foulon and Boris Hasselblatt
2010, 4(3): 549-569 doi: 10.3934/jmd.2010.4.549 +[Abstract](884) +[PDF](243.5KB)
Lipschitz continuous invariant forms for algebraic Anosov systems
Patrick Foulon and Boris Hasselblatt
2010, 4(3): 571-584 doi: 10.3934/jmd.2010.4.571 +[Abstract](878) +[PDF](169.0KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]